Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Diabetes. Taking insulin injections. Diagnosed nerve damage in penis. Foreskin very tight and painful. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
Hi, I'm 38 and was diagnosed with diabetes 4 years ago. Was taking insulin injections for the first two years and switched to tablets (glimiprex and volibo) after that. Due to the diabetes, I was advised that there was nerve damage to my penis because of which I'm unable to sustain a proper erection.
My wife and I separated about a year back, and since then I stopped taking my medication and started to drink and smoke heavily. This has led to several problems including loss of weight, ill health and now recently I noticed my foreskin has become very tight and painful to retract. When it does retract, there is a white sticky substance inside. Also finding it difficult to replace it once I'm done masturbating. Please help...
Posted Mon, 15 Jul 2013 in General Health
Answered by Dr. Nehal Shah 2 hours later
Thanks for using healthcare magic.

I have gone through your available history.

Your erectile dysfunction might be due to
- Diabetes.
- Alcohol induced sexual dysfunction.
- Stress induced sexual dysfunction.

white sticky substance might be smegma collected under foreskin but chances of infection should also be rule out.

You should consult urosurgeon for tight foreskin. Doctor may advise to go for circumcision.

Meanwhile you may use oil or other lubricant and try to retract the foreskin which may help .

I hope I have addressed your concern.

Feel free to revert to me in case if you have any query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor